# SDR AWXA200601186

- Difficulty date: July 7, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 62,902 hours, 43,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Part time: 62,902 hours, 43,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR FWD CABIN AND THROUGH OUT AFT.
